Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Norms of some operators on bounded symmetric domains | Journal: | Applied Mathematics and Computation | Volume: | 216 | Issue: | 1 | First page: | 187 | Last page: | 191 | Issue Date: | 1-Mar-2010 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2010.01.030 | Abstract: | Let D be a bounded symmetric domain, H (D) the class of all holomorphic functions on D and u ∈ H (D). Operator norm of the multiplication operator on the weighted Bergman space Aαp (D), as well as of weighted composition operator from Aαp (D) to a weighted-type space are calculated. |
Keywords: | Bounded symmetric domain | Multiplication operator | Operator norm | Weighted Bergman space | Weighted composition operator | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
16
checked on Apr 2, 2025
Page view(s)
15
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.